Symmetry-breaking bifurcations of wreath product systems
UNSPECIFIED. (1999) Symmetry-breaking bifurcations of wreath product systems. JOURNAL OF NONLINEAR SCIENCE, 9 (6). pp. 671-695. ISSN 0938-8974Full text not available from this repository.
Patterns formed through steady-state and Hopf bifurcations in wreath product systems depend on both the internal and global symmetries. In this paper we explore some features of this dependence related to general constraints on commuting matrices. We describe the stability of steady states and periodic solutions of wreath product systems obtained from the Equivariant Branching Lemma and the Equivariant Hopf Theorem.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
T Technology > TJ Mechanical engineering and machinery
Q Science > QC Physics
|Journal or Publication Title:||JOURNAL OF NONLINEAR SCIENCE|
|Official Date:||November 1999|
|Number of Pages:||25|
|Page Range:||pp. 671-695|
Actions (login required)